# SDR CA100820005

- Difficulty date: August 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Skrsky S92A
- Aircraft time: 112 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 9235115100043
- Condition: Making Metal
- Location: Main Rotor
- Part time: 198 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DRYING RUN FOR A POST FLIGHT WATER RINSE ON THE AIRCRAFT, A MAIN MODULE CHIP LIGHT ILLUMINATED.  AN INSPECTION OF THE MAGNETIC CHIP PLUG WAS CONDUCTED AND FIVE FLAT SKINNY METAL CHIPS WERE FOUND ON THE CHIP PLUG OF THE MAIN MODULE.  THE CHIPS WERE SENT TO SIKORSKY FOR ANALYSIS AND SIKORSKY ADVISED MAIN MODULE REPLACEMENT.  THE MAIN MODULE HAS BEEN REPLACED WITH A SERVICEABLE SPARE.
